# SDR M2G2002F00000

- Difficulty date: November 26, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N3029T
- Make and model: Cessna 320C
- Aircraft serial: 320C0029
- Engine: Cont TSIO470B
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Corroded
- Location: Engine
- Part time: 3,962 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHT ENGINE SUPPORT STRUCTURE TO BE EXCESSIVELY CORRODED WHERE ENGINE BEAMS INTERSECT CANTED BULKHEAD.  RIVET TAILS WHERE FLAKING OFF WITHIN BULKHEAD (THIS NORMALLY CAN NOT BE SEEN BY VISUAL INSPECTION THIS CONDITION WAS DISCOVERED DURING DISASSEMBLY.  SB LED TO THIS DISCOVERY.  LT AND RT ENGINE SUPPORT STRUCTURES HAD TO BE REPLACED.
